American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(2030) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Paul Hill. On the freeness of abelian groups: A generalization of Pontryagin's theorem. Bull. Amer. Math. Soc. 76 (1970) 1118-1120. MR 0263919.
Abstract, references, and article information
View Article: PDF

[2] Chang Mo Bang. A classification of modules over complete discrete valuation rings. Bull. Amer. Math. Soc. 76 (1970) 380-383. MR 0252507.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1